# SDR UIEA2023082200788

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND MAIN DECK STRINGER CRACK STA 780 S12R( 1) REPAIRED DAMAGE AREA IAW SRM 53-20-03-2R-1 REV 40, DWG 142U3312 SH 8 REV C AND EI T2023A53M-2152 REV 0. 2) ACCOMPLISHED EI T2023A53M-2152 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
